# SDR MASA200601937

- Difficulty date: July 24, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N75995
- Make and model: Cndair CL6002B19
- Aircraft serial: 7361
- Aircraft time: 11,371 hours, 10,659 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Part number: 887055
- Part serial: MX680499
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Part time: 865 hours, 858 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7275 DAB - PILOT DECLARED AN EMERGENCY ON APPROACH DUT TO LOSS OF NR 2 HYD PRES AND QTY.  THE LANDING WAS UNEVENTFUL.  MX IS CURRENTLY TROUBLESHOOTING.  MX REPLACED THE LINES AND DEFERRED THE EDP.
